An integral equation model for radiowave propagation over inhomogeneous smoothly irregular terrain
Version of Record online: 22 NOV 2011
Copyright © 2012 Wiley Periodicals, Inc.
Microwave and Optical Technology Letters
Volume 54, Issue 1, pages 26–31, January 2012
How to Cite
Batista, C. G. and Rego, C. G. (2012), An integral equation model for radiowave propagation over inhomogeneous smoothly irregular terrain. Microw. Opt. Technol. Lett., 54: 26–31. doi: 10.1002/mop.26473
- Issue online: 22 NOV 2011
- Version of Record online: 22 NOV 2011
- Manuscript Accepted: 11 AUG 2011
- Manuscript Received: 1 APR 2011
- Instituto Nacional de Ciências e Tecnologia em Comunicações sem Fio (INCT-CSF)
- Project 300938/2008-0
- Projeto do Pesquisador Mineiro
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!